MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM
Catalog Number 1011493-15
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event - estimated.The device was not returned for analysis.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the renal artery.The 5.0 mm x 15 mm x 135 cm herculink elite stent delivery system (sds) was being advanced to the target lesion and in an attempt to reposition the device; the sds was retracted and resistance was felt with the guide catheter.The stent was not implanted.The sds and guide catheter were removed together as a single unit.A new herculink elite stent was implanted to complete the procedure.There was no reported adverse patient effect or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8345271
Report Number2024168-2019-01159
Device Sequence Number16623286
Product Code NIN
UDI-Device Identifier08717648078019
UDI-Public08717648078019
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1011493-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1